# SDR UIEA2020120802537

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,156 hours, 16,921 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11518701
- Part serial: 047C0127
- Condition: Faulted
- Location: Fwd Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO A/C EICAS MESSAGE, FORWARD CARGO AIR CONDITIONING SYSTEM.  TRANSFERRED TO DMI 139140, IAW MEL 21-28-01 CAT D, DUE DATE 04JUN21.  REMOVED AND REPLACED THE AUX ZONE TEMP CONTROLLER ASSEMBLY, IAW AMM 21-61-03.  OPERATIONS TEST GOOD.  THIS CLEARS DMI NR 139140.
